Posted by Squiggles on August 9, 2002, at 14:45:20
In reply to Re: Given Neuronton to get off Klonopin « Bobby, posted by 2sense on August 9, 2002, at 14:21:38
I'm very sorry your life was messed so much
by medical mistakes and bad decisions.
You must be happy that your husband assisted
in describing your case.
There a couple things i would like to ask you
and if it is too painful for you i understand
that you would rather not:
In my experience it is going OFF K that
produced the "seizure" (remember it was never
dx'd as such by my docs ... only withdrawal),
and not by GOING ON - going back ON is what
brought me to stability again. Though i confess
i do not know what would have happened had i
not been reistated ( died i think).
Also, i would like to ask you what you
mean by "grand mal" in your particular case
when you were carted off in the ambulance -
how did they stop it and did they dx it as
a "grand mal".
Because what i felt is something that i think
is specific to clonazepam withdrawal but more
like a stroke or encephalic embolism.